Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive finished accutane about three weeks ago. No additional flareups or anything. But I think ive gotten so paranoid about it coming back that that its starting to effect my dreams. Last night was the second time that i had a dream that my acne had came back... eusa_think.gif

not sure why this happenin but does anyone have any suggestions? or is this happening to anybody else?

Mike

Share this post


Link to post
Share on other sites

Aww sweetie I feel so bad for you. You finally got rid of acne and now it is still haunting you. You need to get your mind off it. I know that is easier said then done. I also share the same fear with you, it haunts me to think that it can all come back into my life again. I know that I am going to break out more, it is part of life but I hate the fact that it is going to happen.

Let me know if you find anything that works, until then I am here for ya!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×